# SDR AALA202512094572

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 79,284 hours, 30,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 480
- Condition: Leaking
- Location: Zone 800
- Part time: 79,284 hours, 30,680 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT CIDS PANEL IS SHOWING RED. MAINTENANCE FOUND THE L2 DOOR DAMPER AND EMERGENCY OPERATION ACTUATOR IS RUSTED AND LEAKING. REPLACED L2 DOOR DAMPER AND EMERGENCY OPERATION ACTUATOR PER AMM 52-22-14 WHICH CLEARED THE CAUTION LIGHT / MESSAGE.
